# SDR SPAA0000025

- Difficulty date: June 26, 2000
- Submitted: January 11, 2001
- Operation: Air carrier
- Aircraft: N705S
- Make and model: Boeing 737236
- Aircraft serial: 21800
- Aircraft time: 37,989 hours, 30,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 15778
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, THE COCKPIT EMERGENCY EXIT LIGHT WAS FOUND DIMLY ILLUMINATING. THE LIGHT ASSEMBLY WAS REPLACED. SUBSEQUENT SYSTEM CHECK WAS SATISFACTORY PER MM 33-51-01.
